# SDR CALA2023120403536

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737-900ER
- Aircraft serial: 60121
- Aircraft time: 27,164 hours, 9,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD07901100
- Condition: Inoperative
- Location: M1672
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BATTERY POWER SUPPLY M1672 LOCATED ON AFT LOWERED CEILING PANEL FAILS OPS CHECK. TRANSCRIBED FROM HAECO N/R 9280211 REMOVED AND REPLACED BATTERY PACK M1672 LOCATED ON AFT LOWERED C EILING PANEL IAW BOEING 737NG AMM 33-51-06. OP CHECKS GOOD HAECO MECH:V895816 INSP QC452
